# SDR FDEA201205111794

- Difficulty date: May 11, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Worn
- Location: Te Flap Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BUSHING OF PIVOT HOLE AT RT FORWARD (WING) OTBD FLAP, OTBD HINGE FOR NDT INSPECTION ON PIVOT HOLE.  BUSHING REMOVED IAW CMM 20-20-07, REV 72. BORE MEASURED DIAMETER 2.3295" AND MAXIMUM ALLOWABLE DIAMETER 2.3135" FOUND EXCEED LIMIT IAW CMM 57-44-09, REV 72.  REPAIR ACCOMPLISHED EA 1-5750-157179, PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
